# SDR DL76G041077

- Difficulty date: December 2, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 58,296 hours, 14,347 cycles
- Engine: Ge CF680C2B6
- Engine time: 36,685 hours, 9,580 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695438
- Condition: Unknown
- Location: Nr 1
- Part time: 36,685 hours, 9,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER T/O WITH ALL PARAMETERS NORMAL ON BOTH ENGINES THE LEFT ENGINE FIRE WARNING ANNUNCIATED.  THE CREW PULLED  BACK THE THROTTLE AND THE FIRE WARNING EXTINGUISHED.  THE CREW ELECTED TO SHUT DOWN THE ENGINE.  NO FIRE BOTTLES WERE BLOWN.  A/C DID A ATB TO ATL.  THE A/C ARRIVED WITH NO       EVIDENCE OF FIRE DAMAGE.  ENGINE REPLACED.
